Alert archive / Ohio / Special Marine Warnings in 2021
Special Marine Warning 25, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Jun 29, 2021, 6:13 PM EDT. It was in force for 71 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2021, 6:13 PM EDT (22:13 UTC)
- Expired
- Jun 29, 2021, 7:24 PM EDT
- In force
- 71 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 49.0 mph
The radar
The Cleveland radar (KCLE), 20 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 681 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted.
656
WHUS51 KCLE 292213
SMWCLE
LEZ144>146-165-166-292345-
/O.NEW.KCLE.MA.W.0025.210629T2213Z-210629T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
613 PM EDT Tue Jun 29 2021
The National Weather Service in Cleveland has issued a
* Special Marine Warning for...
Nearshore waters from The Islands OH to Willowick OH...
Open waters from Vermilion OH to Willowick OH...
* Until 745 PM EDT.
* At 612 PM EDT, a strong thunderstorm was located near Western
Vermilion, moving east at 15 knots.
HAZARD...Wind gusts to nearly 50 knots.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Western Vermilion, Avon Point, Lorain Harbor, Vermilion and
Cleveland.
LAT...LON 4138 8251 4148 8248 4151 8241 4151 8228
4165 8221 4185 8201 4207 8153 4175 8151
4165 8148 4151 8169 4139 8171 4144 8175
4142 8184 4145 8202 4140 8213 4138 8227
TIME...MOT...LOC 2212Z 275DEG 16KT 4151 8235
HAIL...0.00IN
WIND...49KTS
$$
Kahn3 follow-up statements
827
FZUS71 KCLE 292238
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
638 PM EDT Tue Jun 29 2021
LEZ144-292248-
/O.CAN.KCLE.MA.W.0025.000000T0000Z-210629T2345Z/
638 PM EDT Tue Jun 29 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Nearshore waters from The Islands OH to Vermilion OH...
The thunderstorm has moved out of the warned area and no longer
poses a significant threat to boaters.
LAT...LON 4143 8236 4151 8228 4165 8221 4185 8201
4207 8153 4175 8151 4165 8148 4151 8169
4139 8171 4144 8175 4142 8184 4145 8202
4144 8207 4140 8213 4138 8227
TIME...MOT...LOC 2238Z 275DEG 16KT 4150 8220
$$
LEZ145-146-165-166-292345-
/O.CON.KCLE.MA.W.0025.000000T0000Z-210629T2345Z/
638 PM EDT Tue Jun 29 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 745 PM EDT...
For the following areas...
Nearshore and Open waters from Vermilion OH TO Willowick OH...
At 638 PM EDT, a strong thunderstorm was located over Lorain Harbor,
moving east at 15 knots.
HAZARD...Wind gusts to nearly 50 knots.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Avon Point, Lorain Harbor, Vermilion, Cleveland and Western
Vermilion.
LAT...LON 4143 8236 4151 8228 4165 8221 4185 8201
4207 8153 4175 8151 4165 8148 4151 8169
4139 8171 4144 8175 4142 8184 4145 8202
4144 8207 4140 8213 4138 8227
TIME...MOT...LOC 2238Z 275DEG 16KT 4150 8220
HAIL...0.00IN
WIND...49KTS
$$
Kahn988
FZUS71 KCLE 292251
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
651 PM EDT Tue Jun 29 2021
LEZ165-292301-
/O.CAN.KCLE.MA.W.0025.000000T0000Z-210629T2345Z/
651 PM EDT Tue Jun 29 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Open waters from Vermilion OH to Avon Point OH...
The thunderstorm has moved out of the warned area and no longer
poses a significant threat to boaters.
LAT...LON 4144 8175 4142 8184 4145 8201 4144 8207
4140 8213 4146 8218 4156 8220 4160 8199
4185 8201 4207 8153 4175 8151 4165 8148
4151 8169 4139 8171
TIME...MOT...LOC 2251Z 262DEG 27KT 4159 8194
$$
LEZ145-146-166-292345-
/O.CON.KCLE.MA.W.0025.000000T0000Z-210629T2345Z/
651 PM EDT Tue Jun 29 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 745 PM EDT...
For the following areas...
Nearshore waters from Vermilion OH to Willowick OH...
Open waters from Avon Point OH to Willowick OH...
At 651 PM EDT, a strong thunderstorm was located near Avon Point,
moving east at 25 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Avon Point and Cleveland.
LAT...LON 4144 8175 4142 8184 4145 8201 4144 8207
4140 8213 4146 8218 4156 8220 4160 8199
4185 8201 4207 8153 4175 8151 4165 8148
4151 8169 4139 8171
TIME...MOT...LOC 2251Z 262DEG 27KT 4159 8194
HAIL...0.00IN
WIND...>34KTS
$$
Kahn933
FZUS71 KCLE 292324
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
724 PM EDT Tue Jun 29 2021
LEZ145-146-166-292334-
/O.CAN.KCLE.MA.W.0025.000000T0000Z-210629T2345Z/
724 PM EDT Tue Jun 29 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Nearshore waters from Vermilion OH to Willowick OH...
Open waters from Avon Point OH to Willowick OH...
The thunderstorm has weakened and no longer poses a significant
threat to boaters.
LAT...LON 4144 8175 4142 8184 4145 8201 4144 8207
4140 8213 4146 8218 4156 8220 4160 8199
4185 8201 4207 8153 4175 8151 4165 8148
4151 8169 4139 8171
TIME...MOT...LOC 2323Z 275DEG 16KT 4158 8174
$$
KahnWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jun 29, 6:09 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 29, 6:09 PM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 609 PM EDT Tue Jun 29 2021 .SYNOPSIS... A weak trough across the lower Great Lakes region will slowly move southeast tonight into Wednesday. A more defined cold front will cross the area on Thursday with a trough lingering through Friday. High pressure will build in from the northwest Friday night into Saturday. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... Showers and thunderstorms continue across the region with various intensity and coverage. The best line of storms are approaching the Interstate 77 corridor and moving east into an area that hasn't been worked over too much and is fairly unstable. Will continue to monitor this region for severe trends. Elsewhere, storms are moving a bit faster than they were earlier and while storms are producing heavy rainfall, the training element needed for flooding is deteriorating so quick burst of rain are expected through the evening. Coverage is probably at a maximum now and will diminish as heating decreases and will have high PoPs to start getting down into the chance range later this evening. There will be some scattered convection overnight and have largely broadbrushed with PoPs with low confidence in location with ongoing convection. A weak surface trough will continue to move east across the forecast area tonight and once diurnal heating wears off, convection will be focused further north where some better upper jet energy enters. Have highest chance PoPs near and over the lake, dropping off slightly towards the south. The trough and better jet energy will be across the area on Wednesday and convection will perk up again during the afternoon hours, focusing on the southeast portion of the area. There remains a non-zero severe risk with instability rebuilding across the region and with some jet energy aloft, things could become a bit more organized than today, although the area could be the southeast half of the area before racing off into PA and NY. The trough slides southeast on Wednesday night as a cold front approaches from the north, so rain chances will still be expected although thunder and heavy rain will diminish. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... By Thursday, the upper trough becomes more positively tilted and will sag south across the Great Lakes. Convective debris may be in place across the area from Wednesday and Wednesday night, so some uncertainty remains on how unstable we can get Thursday. First thoughts are that the mid levels will be too dry to support any widespread convection, even though we'll have better deep layer shear with the trough. On Friday, the unsettled pattern continues as the upper trough becomes less progressive, stalls, and perhaps cuts off in the vicinity of the eastern Great Lakes. This may provide enough low-level moisture for some cloud cover on Friday, though the mid and upper levels are fairly dry, so it may be hard to carry anything higher than low-end chance showers at this time. Daytime heating and steeper mid-level lapse rates may provide enough instability for some afternoon and evening thunder as well. Temperatures on Thursday and Friday will be back to normal to slightly below normal, in the upper 70s to lower 80s; a welcome relief from the heat and humidity from the past week. && .LONG TERM /SATURDAY THROUGH TUESDAY/... The forecast cut-off upper low will progress east and south towards the Mid-Atlantic Saturday and Sunday. Average to slightly below average temperatures will continue to be expected for the July 4th weekend. Slightly better moisture profile will be present on Saturday, especially east of I-71, so could see some isolated to scattered rain showers in the afternoon with perhaps some thunder given . For now, thinking much of the area should be dry for July 4th (Sunday) with mostly pleasant weather. By Monday, upper ridging begins to take hold across the Upper Midwest, extending into the Great Lakes as the upper low moves into New England and eventually off the coast by Monday night. A weak trough may brush the Great Lakes on Monday night into Tuesday, so that will be something to watch for precipitation chances Monday night into Tuesday. In addition, normal to above average temperatures in the mid to upper 80s, in addition to increased low-level moisture, will arrive back across the region. && .AVIATION /18Z Tuesday THROUGH Sunday/... Cumulus field and shower and thunderstorm activity is expanding across the region this afternoon as convection is beginning to tap into the warm, moist air mass. The most troublesome area in the near term will be along the lake breeze as convection develops in NE OH and NW PA. Have TS in the TAFs for KERI and KCLE at TAF issuance and will continue these over the next several hours with vsby in moderate rain being the main concern but some MVFR ceilings could briefly enter. Elsewhere, TS chances are a bit more of a wild card but have at least a vicinity mention for now. With current coverage trends, believe that KTOL, KFDY, and KMFD could have a thunderstorm at the terminal. Storms should diminish with the loss of diurnal heating and have trends improving later this evening. Storms over lower Michigan this evening will progress east across the lake and could retain as some showers overnight at KERI have a vicinity shower mention there. The warm moist air mass will continue into Wednesday and another round of showers and thunderstorms in the afternoon will exist and have more vicinity thunder mentioned late in the TAF period. Winds will be generally south across the region with west to northwest winds behind the lake breeze this afternoon. Outlook...Periods of non-VFR possible with several rounds of scattered showers and thunderstorms Wednesday through Friday. && .MARINE... Generally light, south to southwesterly flow, around 10 knots, will persist through Wednesday. Some increased flow near 15 knots may be possible Wednesday afternoon before decreasing back around 10 knots by Wednesday night into Thursday. By Thursday night, a cold front may move across the lake, which could bring northerly flow, 15 to 20 knots Friday into Saturday. Will have to monitor for any marine- related headlines during this period if trends increase. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Sefcovic NEAR TERM...Sefcovic SHORT TERM...Kahn LONG TERM...Kahn AVIATION...Sefcovic MARINE...Kahn
Hazardous weather outlook, Jun 29, 3:50 AM EDT, 14 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 350 AM EDT Tue Jun 29 2021 LEZ061-142>149-162>169-300800- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 350 AM EDT Tue Jun 29 2021 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-300800- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 350 AM EDT Tue Jun 29 2021 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. There is a marginal risk for isolated to widely scattered strong to severe thunderstorms today, with the best chance west of I-71. The primary threat will be damaging winds. Heavy rain and localized flooding will be possible within any thunderstorms that develop today. High temperatures will be in the upper 80s to lower 90s today. The warm temperatures combined with a humid airmass will lead to heat indices in the mid to upper 90s this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk for isolated to widely scattered strong to severe thunderstorms on Wednesday, with the best chance along and east of I-71. The primary threat will be damaging winds. Heavy rain and localized localized flooding will be possible within any thunderstorms that develop. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 29, 4:49 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
449 PM EDT Tue Jun 29 2021
OHZ020-031-292130-
Medina-Wayne-
449 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT MEDINA AND NORTHERN WAYNE
COUNTIES...
At 449 PM EDT, a strong thunderstorm was located near Lodi, or 13
miles southwest of Medina, moving east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Medina, Brunswick, Wadsworth, Rittman, Doylestown, Lodi, Creston,
West Salem, Chippewa Lake, Hinckley, Seville, Westfield Center,
Spencer, Gloria Glens Park, Burbank, Congress, Chippewa-On-The-Lake
and Briarwood Beach.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4099 8213 4100 8216 4110 8217 4125 8173
4109 8169 4099 8169 4099 8166 4096 8165
4092 8213
TIME...MOT...LOC 2049Z 256DEG 16KT 4103 8207
KahnLocal storm report, Jun 29, 4:51 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
451 PM EDT TUE JUN 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 1 S LAGRANGE 41.22N 82.12W
06/29/2021 E0.88 INCH LORAIN OH PUBLIC
NICKEL SIZE HAIL FELL FROM 410-417 PM.
&&
KECSpecial weather statement, Jun 29, 5:09 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
509 PM EDT Tue Jun 29 2021
OHZ029>031-038-047-292200-
Holmes-Richland-Ashland-Wayne-Knox-
509 PM EDT Tue Jun 29 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
RICHLAND...SOUTHERN ASHLAND...SOUTHWESTERN WAYNE...WESTERN HOLMES AND
KNOX COUNTIES...
At 508 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Loudonville to Gambier to
Centerburg. Movement was northeast at 25 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Wooster, Ashland, Mount Vernon, Loudonville, Fredericktown, Gambier,
Utica, Centerburg, Shreve, Danville, Killbuck, Hayesville, Glenmont,
Nashville, Butler, Perrysville, Jeromesville, Martinsburg, Gann and
North Liberty.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4024 8248 4027 8248 4028 8275 4035 8270
4035 8265 4042 8264 4046 8261 4058 8245
4086 8229 4087 8197 4051 8196 4045 8197
4045 8218 4024 8220
TIME...MOT...LOC 2108Z 236DEG 23KT 4070 8227 4036 8242 4028 8268
JaszkaSpecial weather statement, Jun 29, 5:35 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
535 PM EDT Tue Jun 29 2021
OHZ017-018-027-292215-
Seneca-Wyandot-Hancock-
535 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SENECA...NORTHERN
WYANDOT AND EASTERN HANCOCK COUNTIES...
At 535 PM EDT, a strong thunderstorm was located over Vanlue, or 9
miles east of Findlay, moving northeast at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Fostoria, Sycamore, Arcadia, Vanlue, New Riegel, Carey, Mount
Blanchard, Wharton and Bascom.
LAT...LON 4103 8360 4117 8346 4117 8342 4120 8342
4124 8333 4096 8315 4083 8349 4087 8363
TIME...MOT...LOC 2135Z 241DEG 11KT 4099 8347
KahnLocal storm report, Jun 29, 6:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
602 PM EDT TUE JUN 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 2 NE SEVILLE 41.04N 81.83W
06/29/2021 MEDINA OH PUBLIC
PINE TREE DOWN ON GUILFORD RD.
&&
KECSpecial weather statement, Jun 29, 6:10 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
610 PM EDT Tue Jun 29 2021
OHZ007-008-292300-
Ottawa-Sandusky-
610 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT OTTAWA AND SANDUSKY COUNTIES...
At 610 PM EDT, a strong thunderstorm was located near Gibsonburg, or
11 miles west of Fremont, moving northeast at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Fremont, Clyde, Oak Harbor, Gibsonburg, Elmore, Ballville,
Bettsville, Lindsey, Helena, Burgoon and Stony Prairie.
LAT...LON 4157 8307 4151 8303 4151 8306 4150 8303
4147 8301 4147 8304 4145 8304 4145 8301
4143 8301 4144 8299 4132 8292 4125 8320
4125 8340 4141 8342
TIME...MOT...LOC 2210Z 245DEG 15KT 4133 8335
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 12:31 PM EDT | Special Weather Statement | CLE | Lake | 44 min |
| Jun 29, 1:34 PM EDT | Special Weather Statement | CLE | Lake | 41 min |
| Jun 29, 1:46 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 44 min |
| Jun 29, 1:58 PM EDT | Special Weather Statement | CLE | Ashtabula | 47 min |
| Jun 29, 2:01 PM EDT | Special Weather Statement | CLE | Crawford | 29 min |
| Jun 29, 2:11 PM EDT | Areal Flood Advisory | CLE | Geauga, Lake | 3 hr |
| Jun 29, 2:18 PM EDT | Special Weather Statement | CLE | Marion | 27 min |
| Jun 29, 2:30 PM EDT | Special Weather Statement | CLE | Lake | 45 min |
| Jun 29, 2:47 PM EDT | Special Weather Statement | CLE | Erie | 43 min |
| Jun 29, 2:51 PM EDT | Special Weather Statement | CLE | Crawford | 24 min |
| Jun 29, 3:08 PM EDT | Special Weather Statement | CLE | Cuyahoga | 52 min |
| Jun 29, 3:22 PM EDT | Special Weather Statement | CLE | Lorain | 53 min |
| Jun 29, 3:27 PM EDT | Special Weather Statement | CLE | Crawford | 48 min |
| Jun 29, 3:28 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 29, 3:29 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland, Seneca, Wyandot | 46 min |
| Jun 29, 3:55 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 50 min |
| Jun 29, 3:58 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 47 min |
| Jun 29, 4:06 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jun 29, 4:10 PM EDT | Areal Flood Advisory | CLE | Crawford, Wyandot | 3 hr |
| Jun 29, 4:14 PM EDT | Special Weather Statement | CLE | Morrow | 46 min |
| Jun 29, 4:40 PM EDT | Areal Flood Advisory | CLE | Morrow | 3 hr |
| Jun 29, 4:45 PM EDT | Special Weather Statement | CLE | Wood | 45 min |
| Jun 29, 4:49 PM EDT | Special Weather Statement | CLE | Knox | 41 min |
| Jun 29, 4:49 PM EDT | Special Weather Statement | CLE | Medina | 41 min |
| Jun 29, 5:06 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 39 min |
| Jun 29, 5:09 PM EDT | Special Weather Statement | CLE | Ashland, Knox | 51 min |
| Jun 29, 5:24 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Wayne | 51 min |
| Jun 29, 5:28 PM EDT | Special Marine Warning | CLE | 92 min | |
| Jun 29, 5:35 PM EDT | Special Weather Statement | CLE | Wyandot | 40 min |
| Jun 29, 5:42 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit, Wayne | 33 min |
| Jun 29, 6:10 PM EDT | Special Weather Statement | CLE | Sandusky | 50 min |
| Jun 29, 6:36 PM EDT | Special Weather Statement | CLE | Mahoning, Portage, Trumbull | 54 min |
| Jun 29, 6:36 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 39 min |
| Jun 29, 6:42 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 63 min |
| Jun 29, 6:43 PM EDT | Areal Flood Advisory | CLE | Wyandot | 3 hr |
| Jun 29, 7:05 PM EDT | Areal Flood Advisory | CLE | Hancock, Ottawa, Sandusky, Seneca, Wood | 3 hr |
| Jun 29, 7:05 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland, Seneca, Wyandot | 27 min |
| Jun 29, 7:29 PM EDT | Flash Flood Warning | CLE | Trumbull | 3 hr |
| Jun 29, 7:56 PM EDT | Special Marine Warning | CLE | 94 min |
Nearby
Special Marine Warnings in Ohio, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.